Normal view MARC view ISBD view

Oeuvres mathématiques : publiée en 1846 dans le Journal de Liouville, Suivies d'une étude par Sophus Lie: Influence de Galois sur le développement des mathématiques / Évariste Galois

Auteur principal : Galois, Evariste, 1811-1832, AuteurCo-auteur : Lie, Sophus, 1842-1899, AuteurType de document : MonographieLangue : français.Pays : France.Éditeur : Sceaux : J. Gabay, 1989Description : 1 vol. (p. [381]-444-9 p.) : ill. ; 24 cmISBN : 9782876470521.Sujet MSC : 01A75, History of mathematics and mathematicians, Collected or selected works; reprintings or translations of classics
12-03, History of field theory
12F10, Field theory and polynomials - Field extensions, Separable extensions, Galois theory
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
01A75 GAL (Browse shelf) Available 11450-01
CMI
Salle R
01A75 GAL (Browse shelf) Available 11450-02

Réimpression des Œuvres mathématiques d'Evariste Galois publiées dans le Journal de Liouville, Tome XI, année 1846, pp. 381-444 et de l'étude de Sophus Lie publiée dans l'ouvrage Le Centenaire de l'Ecole Normale 1795-1895, Hachette, 1895

There are no comments for this item.

Log in to your account to post a comment.